# SDR HEEA088660

- Difficulty date: August 7, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Part serial: 352
- Condition: Peeling
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE PAINT PEELING.
